Minimal periods of maps of rational exterior spaces

Volume 163 / 2000

Grzegorz Graff Fundamenta Mathematicae 163 (2000), 99-115 DOI: 10.4064/fm-163-2-99-115


The problem of description of the set Per(f) of all minimal periods of a self-map f:X → X is studied. If X is a rational exterior space (e.g. a compact Lie group) then there exists a description of the set of minimal periods analogous to that for a torus map given by Jiang and Llibre. Our approach is based on the Haibao formula for the Lefschetz number of a self-map of a rational exterior space.


  • Grzegorz Graff

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image